S-1 전신 항암 요법 후 발생한 눈물길 폐쇄 2예
Two Cases of Lacrimal Drainage Obstruction Associated With S-1 Anticancer Treatment
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
목적: 경구 항암제 S-1 (tegafur, gimeracil, oteracil ; TS-1Ⓡ, Taiho Pharmaceutical, Japan) 투여 후 발생한 눈물길 폐쇄 2예를 국내에서 최초로 문헌고찰과 함께 보고하고자 한다. 증례요약: (증례 1) 34세 남자가 위암으로 위전절제술을 받고 S-1 항암제를 투여 후 6개월경부터 시작되어 18개월간 지속되는 양안눈물흘림을 주소로 내원하였다. 눈물길검사에서 우안 눈물소관폐쇄와 좌안 눈물점협착 및 코눈물관 부분폐쇄가 발견되어 우안은trephine을 사용하여 눈물소관폐쇄 개통 후 코경유 눈물주머니코안연결술을, 좌안은 눈물점 폐쇄막 절제와 성형술 및 코눈물관 내실리콘관삽입술을 시행한 후 눈물흘림이 소실되었다. (증례 2) 60세 남자가 위암으로 위아전절제술을 받고 S-1 복용 2개월부터 발생한 양안 눈물흘림으로 내원하였다. 우안 코눈물관 부분폐쇄 및 좌안 눈물주머니 폐쇄 소견을 보여 양안 코눈물관 내 실리콘관삽입술을시행받았고 유루증상이 해소되었다. 결론: S-1 항암제 복용 후 눈물점 협착, 눈물소관과 코눈물관 폐쇄와 같은 눈물길 폐쇄가 발생할 수 있으므로 S-1 투여시 눈물흘림에대한 정기적인 안과검사가 필요할 것으로 생각된다.
Abstract
Purpose: To report two cases of lacrimal drainage obstruction associated with the anticancer drug S-1 (tegafur, gimeracil, oteracil ; TS-1Ⓡ,Taiho Pharmaceutical, Japan). Case summary: (Case 1) A 34-year-old male who had previously undergone a total gastrectomy for treatment of gastric cancer visited with epiphora in both eyes that had developed 6 months after S-1 treatment. On examination, a right canalicular obstruction and left punctal and nasolacrimal partial obstruction were noted. Endoscopic dacrycystorhinostomy with lacrimal trephinization was done in the right eye and punctoplasty with punctal membrane removal and silicone tube intubation were performed in the left eye and the epiphora were successfully treated. (Case 2) A 60-year-old male who was treated with S-1 for gastric cancer presented with tearing in both eyes that had developed 2 months after S-1 treatment. Ophthalmic examinations revealed a right nasolacrimal partial obstruction in the right eye and lacrimal sac obstruction in the left. Silicone intubations were performed on both sides and the epiphora were successfully treated. Conclusions: Lacrimal drainage obstructions may develop after S-1 treatment. Therefore, ophthalmologic evaluations should be performed in patients treated with S-1 to detect lacrimal drainage obstruction.
참고문헌 (12)
- Shirasaka T, "Development history and concept of an oral anticancer agent S-1 (TS-1): its clinical usefulness and future vistas", Jpn J Clin Oncol, 39, pp.2~15 (2009)
- Kubota T, "The role of S-1 in the treatment of gastric cancer", Br J Cancer, 98, pp.1301~1304 (2008)
- Eiseman AS, "Ocular surface, ocular adnexal, and lacrimal complications associated with the use of systemic 5-fluorouracil", Ophthal Plast Reconstr Surg, 19, pp.216~224 (2003)
- Caravella LP Jr, "Punctal-canalicular stenosis related to systemic fluorouracil therapy", Arch Ophthalmol, 99, pp.284~286 (1981)
- Brink HM, "Punctal and canalicular stenosis associated with systemic fluorouracil therapy. Report of five cases and review of the literature", Doc Ophthalmol, 90, pp.1~6 (1995)
- Lee V, "Sclerosing canaliculitis after 5-fluorouracil breast cancer chemotherapy", Eye, 12, pp.343~349 (1998)
- Fezza JP, "The treatment of punctal and canalicular stenosis in patients on systemic 5-FU", Ophthalmic Surg Lasers, 30, pp.105~108 (1999)
- 정희철, "위암의 맞춤 항암 요법의 최신 지견", 대한내과학회지, 77(1), pp.1~8 (2009), 대한내과학회
- Kennedy BJ, "5-fluorouracil toxicity: old or new?", Cancer, 86, pp.1099~1100 (1999)
- Imperia PS, "Ocular complications of systemic cancer chemotherapy", Surv Ophthalmol, 34, pp.209~230 (1989)
- Straus DJ, "Cicitricial ectropion secondary to 5-Fluorouracil therapy", Med Pediatr Oncol, 3, pp.15~19 (1977)
- Esmaeli B, "Canalicular and nasolacrimal duct blockage: an ocular side effect associated with the antineoplastic drug S-1", Am J Ophthalmol, 140, pp.325~327 (2005)
